# SDR 2008FA0000278

- Difficulty date: April 15, 2008
- Submitted: April 15, 2008
- Operation: General aviation
- Aircraft: N105UV
- Make and model: Diamon DA 40
- Aircraft serial: 40685
- Aircraft time: 284 hours
- Engine: Cont IO360*
- Engine time: 284 hours
- System (JASC): 2100 · Air Conditioning System
- Part: Valve
- Condition: Loose
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE ALTERNATE AIR VALVE IS VIBRATING AND CAUSING FRETTING BETWEEN THE INLET RING, PN D41-7166-20-31 AND FLANGE, PN D41-7166-20-33. THE "DUST" IS BEING INGESTED INTO THE FUEL CONTROL SERVO AND ENGINE. THERE NEEDS TO BE A TIGHTER FIT BETWEEN THESE PARTS.
